Free Access
RAIRO. Anal. numér.
Volume 18, Number 1, 1984
Page(s) 87 - 116
Published online 31 January 2017
  1. A. M. TURING, The chemical basis of morphogenesis, Phil. Trans. Roy. Soc. London,Vol. B 237 (1952), 37-72. [Google Scholar]
  2. I. PRJGOGINE et G. NICOLIS, On symmetry breaking instabilities in dissipativeSystems, J. Chem. Phys., 46 (1967), 3542-3550. [Google Scholar]
  3. I. PRIGOGINE,R. LEFEVER, A. GOLDBETER et M. HERSCHKOWITZ-KAUFMAN, Symmetry breaking instabilities in biological Systems, Nature, 223 (1969), 913-916. [Google Scholar]
  4. H. G. OTHMER et L. E. SCRTVEN, Instability and dynamic pattern in cellular networks, J. Theor. Biol., 32 (1971), 507-537. [Google Scholar]
  5. A. GIERER et H. MEINHARDT, A theory of biological pattern formation, Kybernetika (Prague) 12 (1972), 30-39. [Zbl: 0297.92007] [Google Scholar]
  6. L. WOLPERT, Positional information and the developmenl of pattern and form: Cowan J. D. (éd.), Some mathematical questions in biology 5 (The American Mathematical Society, Providence, 1974). [Google Scholar]
  7. A. BABLOYANTZ et J. HIERNAUX, Modeis for cell differentiation and génération ofpolarity in diffusion-controlled morphogenetic fields, Bull. Math. Biol., 37 (1975), 637-657. [Zbl: 0317.92016] [Google Scholar]
  8. B.C. GOODWIN, Analytical physiology of cells and deveioping organisms (Academic Press, New York, 1976). [Google Scholar]
  9. J. D. MURRAY, Lectures on nonlinear differential-equation models in biology Clarendon Press, Oxford, 1977). [Zbl: 0379.92001] [Google Scholar]
  10. G. NICOLIS et I. PRIGOGINE, Self-organization in nonequilibrium Systems, frontdissipative structures to order through fluctuations, fronmdissipative structures to order through fluctuations (Wiley-Interscience, New York, 1977). [MR: 522141] [Zbl: 0363.93005] [Google Scholar]
  11. M. MIMURA et J. D. MURRAY, Spatial structures in a model substrate-inhibitiondiffusion System, Z.Naturforsch, 33 C (1978), 580-586. [Google Scholar]
  12. P. C. FIFE, Mathematical aspects of reacting and diffusing Systems, (Springer-Verlag, Berlin, 1979). [MR: 527914] [Zbl: 0403.92004] [Google Scholar]
  13. J. HIERNAUX et T. ERNEUX, Chemical patterns in circular morphogenetic fields, Bull. Math. Biol., 41 (1979), 461-468. [MR: 631874] [Google Scholar]
  14. J. P. KERNEVEZ,G. JOLY, M. C. DUBAN , B. BUNOW and D. THOMAS, Hystérésis,oscillations andpattern formation inrealistic immobilized enzyme Systems,J. Math. Biology, 7 (1979), 41-56. [MR: 648839] [Zbl: 0433.92014] [Google Scholar]
  15. S. A. KAUFFMAN,R. M. SHYMKO et K. TRABERT, Control of sequential compartmentformation in Drosophila, a uniform mechanism may control the locations of successivebinary developmental commitments, Science, Vol. 199 (1978), 259-270. [Google Scholar]
  16. A. GARCIA-BELLIDO et J. P. MERRIAM, Parameters of the wing imaginal disc deve-lopment of Drosophila melanogaster, Develop. Biol., 24 (1971), 61-87. [Google Scholar]
  17. A. GARCIA-BELLIDO,P. RIPOLL et P. MORATA, Developmental compartmentaliza-tion ofthe wing disk of Drosophila, Nature NewBiol., 245(1973), 251-253. [Google Scholar]
  18. J. P. KERNEVEZ, Enzyme Mathematics : Studies in Mathematics and its applications, Vol. 10 (North-Holland, 1980). [MR: 594596] [Zbl: 0446.92007] [Google Scholar]
  19. G. MEURAUT et J. C. SAUT, Bifurcation and stability in a chemical system, J. Math. Anal, and Appi. 59 (1977), 69-91. [MR: 462242] [Zbl: 0355.35009] [Google Scholar]
  20. J. A. BOA et D. S. COHEN, Bifurcation of localized disturbances in a model bioche-mical reaction, Siam J. Appl. Math., Vol. 30, n° 1(1976), 123-135. [Zbl: 0328.76065] [Google Scholar]
  21. D. HENRY, Geometrie theory of semilinear parabolie équations, lecture notes in Vlathematics n° 840, Springer-Verlag, NewYork, 1981. [MR: 610244] [Zbl: 0456.35001] [Google Scholar]
  22. KATO T., Perturbation theory for linear operators (Springer-Verlag, New York, 1960). [Zbl: 0435.47001] [Google Scholar]
  23. G. LOSS, Bifurcation et stabilité. Publications mathématiques d'Orsay, N° 31 (Université de Paris Sud, Orsay, 1972). [Google Scholar]
  24. H.P. KEENER et H. B. KELLER, Perturbed bifurcation theory, Arch. Rat. Mech. Anal., Vol. 50 (1973), 159-175. [MR: 336479] [Zbl: 0254.47080] [Google Scholar]
  25. D. W. DECKER, Topics in bifurcation theory, Ph. D. Thesis, California ïnstitute of Technology, Pasadena, California, 1978. [Google Scholar]
  26. H. B. KELLER, TWOnewbifurcation phenomena, IRIA Research Report n° 369 (1979). [Zbl: 0505.35009] [Google Scholar]
  27. M. G. CRANDALL et P. H. RABINOWITZ, Bifurcation, perturbation of simple eigen values, and linearized stability, Arch. Rat. Mech. Anal. 52 (1973), 161-180. [MR: 341212] [Zbl: 0275.47044] [Google Scholar]
  28. M. KUBICEK, Dependence of solution of nonlinear Systems on a parameter, ACM Transactions on Mathematical Software, Vol 2, 1 (March 1976), 98-107. [Zbl: 0317.65019] [Google Scholar]
  29. H.B. KELLER, Numerical solution of bifurcation andnon linear eigen value problems, 359-384 : Rabinowitz P.H. (éd.), Applications of bifurcation theory (Academic Press, New York, 1977). [MR: 455353] [Zbl: 0581.65043] [Google Scholar]
  30. G. JOLY, J. P. KERNEVEZ, M. SHARAN, Calculation of the bifurcation branches inreaction-difjusion Systems (à paraître dans Acta Applicandae Mathematicae). [Google Scholar]
  31. J. P. KERNEVEZ,E. DOEDEL, M. C. DUBAN, J. F. HERVAGAULT, G. JOLY et D. THOMAS, Spatio-temporal organization in immobilized enzyme Systems, à paraître. [Zbl: 0523.92008] [Google Scholar]
  32. J. P. KERNEVEZ,J. D. MURRAY, G. JOLY, M. C. DUBAN et D. THOMAS, Propagationd'onde dans un système à enzyme immobilisée, CRAS 387, A (1978), 961-964. [MR: 520780] [Zbl: 0391.65050] [Google Scholar]
  33. J. P. KERNEVEZ,G. JOLY et M. SHARAN, Control of Systems with multiple steadystates, pp. 635-649 in : Glowinski, R. and Lions, J. L. (éd.), Computing Methods in Applied Sciences and Engineering, North Holland, Amsterdam, 1982. [MR: 784656] [Zbl: 0499.65041] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you